Skip to main content

Quasi-symmetry-protected topology in a semi-metal

Author(s): Guo, Chunyu; Hu, Lunhui; Putzke, Carsten; Diaz, Jonas; Huang, Xiangwei; et al

To refer to this page use:
Publication Date: 16-May-2022
Electronic Publication Date: 31-May-2022
Citation: Guo, Chunyu, Hu, Lunhui, Putzke, Carsten, Diaz, Jonas, Huang, Xiangwei, Manna, Kaustuv, Fan, Feng-Ren, Shekhar, Chandra, Sun, Yan, Felser, Claudia, Liu, Chaoxing, Bernevig, B Andrei, Moll, Philip JW. (2022). Quasi-symmetry-protected topology in a semi-metal. Nature Physics, 18 (7), 813 - 818. doi:10.1038/s41567-022-01604-0
DOI: doi:10.1038/s41567-022-01604-0
ISSN: 1745-2473
EISSN: 1745-2481
Pages: 813 - 818
Language: en
Type of Material: Journal Article
Journal/Proceeding Title: Nature Physics
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.